# SDR CALA2020042400862

- Difficulty date: April 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 146N6100672
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0374 R-4 DOOR UPPER INNER WEB AFT LIGHTNING HOLE IS C RACKED. REF ST-SAA NR0091847 CHECKED LIMITS TO CRACK AT R4 DOOR UPPER INNER SKIN; L=.25". OUT OF LIMITS IAW B757-300 SRM 52-10-01 ADI, FIG 101 DETAIL XI. ACC OMPLISHED PERMANENT REPAIR IAW ECRA 5240-01978. AREA F.O.D FREE. WORK ACCOMPLISHED, INSPECTED.
